Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Genital herpes, hurts to pee and poop, taking acyclovir, lysine and vitamin C. Should take bath every time after urination?

Currently going through primary genital herpes outbreak I think. (test isn t back but it seems pretty obvious.) Afraid to poop because it hurtsso bad to pee, and feel like if I strain even in the slightest, it ll pop the blisters or at the very least, more urine will get in the blisters. Should I bathe after everytime I urinate? It seems super unsanitary to let sores heal with urine in them? Also, this is my 5th day - 3rd day of excrutiating pain. On acyclovir , 2nd day done (400 mg 3x per day) also taking lysine and vit c... When can I expect to be better???
Asked On : Sat, 7 Apr 2012
Answers:  1 Views:  337
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi acyclovir is drug of choice in herpes progenitalis.continue acyclovir for atleast seven days and application of acyclovir ointment twice daily .use of pain killer like ultracet twice daily can cure the condition.use of zinc may increase the immunity and cure the condition
Answered: Wed, 13 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor